# SDR DALA2017102507783

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 65,874 hours, 47,487 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAIL CONE RELEASE SYSTEM FOUND AFT ENTRY DOOR NORMAL OPERATING HANDLE AND EMERGENCY OPERATING HANDLE HARD TO OPEN AND CLOSE. DOOR CENTERING ADJUSTMENT C/W ON N/R 282.
